Rohypnol: Reactions with other drugs or substances

Last modified: Saturday, 20. June 2009 - 3:17 pm

Combining Rohypnol with other substances makes the physical reactions and sensations longer and more intense. In the United States, the most frequent combined use of Rohypnol is with alcohol. This combination can produce dizziness and feelings of disorientation within as little as 10 minutes. It may also cause the person to feel extremely cold or extremely hot, as well as feeling nauseous.
Some individuals experience a type of paralysis after taking a combination of Rohypnol and another substance. They will have difficulty speaking and moving on their own and will often then pass out. When they awaken, they will have little memory of anything that happened prior to consuming a Rohypnol-laced drink or other Rohypnol combination, such as Rohypnol and methamphetamine.
Although most people who consume Rohypnol in alcohol recover without serious physical consequences, there have been reports of deaths related to the drug. In those cases, death often resulted from breathing difficulties or the inhalation of vomit in a person who has passed out and is unconscious.
Some individuals take Rohypnol with heroin to enhance the high. This may be particularly true for users of low-quality heroin, according to The National Clearinghouse for Alcohol and Drug Information. Users of cocaine and crack cocaine may snort crushed Rohypnol or take Rohypnol pills after using cocaine to ease some of the negative side effects.

Leave a comment

You have to be logged in, to leave a comment.